On m-isometric toeplitz operators

Eungil Ko, Jongrak Lee

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper, we study m-isometric Toeplitz operators Tφ with rational symbols. We characterize m-isometric Toeplitz operators Tφ by properties of the rational symbols φ. In addition, we give a necessary and sufficient condition for Toeplitz operators Tφ with analytic symbols φ to be m-expansive or m-contractive. Finally, we give some results for m-expansive and m-contractive Toeplitz operators Tφ with trigonometric polynomial symbols φ.

Original languageEnglish
Pages (from-to)367-378
Number of pages12
JournalBulletin of the Korean Mathematical Society
Issue number2
StatePublished - 2018

Bibliographical note

Funding Information:
Received January 11, 2017; Revised July 6, 2017; Accepted October 17, 2017. 2010 Mathematics Subject Classification. 47A62, 47B15, 47B20. Key words and phrases. m-isometric operators, expansive operators, contractive operators, Toeplitz operators. This work was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(2009-0093827).

Publisher Copyright:
© 2018 Korean Mathematical Society.


  • Contractive operators
  • Expansive operators
  • M-isometric operators
  • Toeplitz operators


Dive into the research topics of 'On m-isometric toeplitz operators'. Together they form a unique fingerprint.

Cite this